MathSciNet Relay Station
MathSciNet bibliographic data
MR1284166 (95g:92019) 92D40 (34C99 58F13 58F40 92D25)
Klebanoff, Aaron; Hastings, Alan Chaos in three-species food chains. J. Math. Biol. 32 (1994), no. 5, 427–451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement